# SDR DALA2025032802334

- Difficulty date: March 26, 2025
- Submitted: March 28, 2025
- Operation: Air carrier
- Aircraft: N554NW
- Make and model: Boeing 757251
- Aircraft serial: 26501
- Aircraft time: 62,627 hours, 28,435 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5654 2R DOOR SLIDE LIGHT STAYS ILLMUNIATED WITH DOOR DISARMED. CORRECTIVE ACTION: T/S PER B757 WDM 25-66. R/R FWD SENSOR SWITCH PER AMM 25-66. OPERATED DOOR 3 TIMES OPS CK NML. (6578546)
